# SDR R61A2021051800432

- Difficulty date: May 4, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 13,436 hours, 9,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065644001
- Condition: Corroded
- Location: Frm 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON CENTER FUSELAGE 3 FLOOR SUPPORT SPLICE PLATE BTWN SHEAR PANEL AND FLOOR SUPPORT AT FR88. REPLACED SHEAR PANEL PN 170-65644-001 IAW SRM 51-42-02. SEE AAR NRC# 4500901-1000-0073 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
